# SDR DXTA200500545

- Difficulty date: January 19, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 3,411 hours, 2,677 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING - RIGHT GEAR DOWN LIGHT WOULD NOT TURN GREEN.  RECYCLED GEAR, CHECK ROTARY TEST, LIGHT OUT.  EMERGENCY GEAR EXTEND AND LANDED.  REPLACED RIGHT GEAR DOWN LIGHT BULB P/N 387.  RESET EMERGENCY GEAR EXTEND AND CARRIED OUT GEAR RETRACTION REF A/C M/M CH32-01-00 PG 501.  PNEUMATIC BOTTLE FOR LANDING GEAR SERVICED TO 2000 PSI AS PER M/M 12-13-01 PG 301.
